AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Fifteen Papers in Complex Analysis
L. A. Aĭzenberg, A. B. Aleksandrov, P. V. Degtyar', Ya. Yu. Gaĭdis, S. G. Gindikin, V. A. Kakichev, V. P. Khavin, G. M. Khenkin, B. I. Odvirko-Budko, A. L. Onishchik, S. I. Pinchuk, A. Yu. Pushnikov, V. V. Rabotin, L. I. Ronkin, A. Sadullaev, N. N. Tarkhanov, A. K. Tsikh, and A. P. Yuzhakov

American Mathematical Society Translations--Series 2
1990; 112 pp; hardcover
Volume: 146
ISBN-10: 0-8218-3130-5
ISBN-13: 978-0-8218-3130-4
List Price: US$92
Member Price: US$73.60
Order Code: TRANS2/146
[Add Item]

The papers in this volume range over a variety of topics in complex analysis, including holomorphic and entire functions, integral representations, the local theory of residues, complex manifolds, singularities, and CR structures.

Table of Contents

  • L. A. Aĭzenberg -- Multidimensional analogues of Carleman's formula with integration over boundary sets of maximal dimension
  • A. B. Aleksandrov -- Blaschke's condition and the zeros of bounded holomorphic functions
  • Ya. Yu. Gaĭdis and S. G. Gindikin -- On an algebraic cone in \(C^6\) connected with rational curves
  • S. G. Gindikin and G. M. Khenkin -- The Cauchy-Fantappiè formula on projective space
  • V. A. Kakichev -- Application of the Fourier method to the solution of boundary value problems for functions analytic in disk bidomains
  • A. L. Onishchik -- On the topology of certain complex homogeneous spaces
  • S. I. Pinchuk and A. Yu. Pushnikov -- CR-mappings of manifolds of codimension 2
  • L. I. Ronkin -- Entire functions on \(C^n\) that are quasipolynomials with respect to one of the variables
  • A. Sadullaev and P. V. Degtyar' -- Defect hyperplanes of holomorphic mappings
  • N. N. Tarkhanov -- On Poincaré duality for elliptic complexes
  • V. P. Khavin -- A remark on Taylor series of harmonic functions
  • A. K. Tsikh -- Use of residues to compute the sum of the squares of the Taylor coefficients of a rational function of two variables
  • A. P. Yuzhakov -- On the separation of analytic singularities and the decomposition of holomorphic functions of \(n\) variables into partial fractions
  • B. I. Odvirko-Budko -- Some multidimensional estimates of conditional stability in the problem of analytic continuation from a subdomain of the domain of regularity
  • V. V. Rabotin -- A counterexample to two problems of Kobayashi
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia